MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE® REVERSE SHOULDER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE® REVERSE SHOULDER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110040210
Medical Device Problem Codes Fracture (1260); Material Deformation (2976); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a small augment reamer guide became stuck in the glenoid during the procedure.Following a difficult removal, visible damage to the guide was observed.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d4; d9; g1; g3; g6; h1; h2; h3; h4; h8 the product has been received by zimmer biomet and the investigation is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.Correction to h6 annex a coding.Complaint sample was evaluated, and the reported event was confirmed.Visual examination of the returned product identified signs of use and wear and tear.The body of the reamer is gouges and scratched.The flat section of the reamer has an area where the material has been rolled over.No measurements were taken however did confirm that the device is visually conforming to the print.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.

Brand Name
COMPREHENSIVE® REVERSE SHOULDER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23918631
Report Number0001825034-2025-04220
Device Sequence Number9041148
Product Code PHX
UDI-Device Identifier00887868254536
UDI-Public(01)00887868254536(11)200102(10)301560
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110040210
Device Lot Number301560
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/14/2026
05/18/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/09/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown